# SDR AALA201605169004

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 17,753 hours, 9,187 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202006
- Part serial: 20186
- Condition: Low Pressure
- Location: Lt Wing
- Part time: 17,753 hours, 9,187 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FUEL LT TANK PUMP NR 2 LOW PRESS.  REPLACED LT WING NR 2 FUEL PUMP 25QA.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-21-51.
